On the general intertwining lifting problem. I

Biswas, Animikh and Foiaş, Ciprian: On the general intertwining lifting problem. I. In: Acta scientiarum mathematicarum, (72) 1-2. pp. 271-298. (2006)

[img] Cikk, tanulmány, mű
math_072_numb_001_002_271-298.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2006
Volume: 72
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 271-298
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 297-298.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16139

Actions (login required)

View Item View Item